# SDR REXA2017092001025

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 29,668 hours, 27,296 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4113
- Part serial: 8850
- Condition: Inoperative
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER`S OXYGEN MASK PRESS TO TEST AND RESET BUTTON,  OXYGEN DOES NOT STOP AND SHUTOFF, CATS EYE STAYS TELLOW ,  OXYGEN KEEPS FLOWING.  REPLACED THE OXYGEN MASK STOWAGE BOX IAW AMM 35-11-15.   OPS CHECKED GOOD.  SERVICED THE CREW OXYGEN TO 1850 PSI IAW AMM 12-16-35.
